View Full Version : Abilify questions


adhdogwalker
01-02-08, 01:35 AM
I''ve been on Abilify for a few weeks now and currently take 10 mg. and just wanted to ask if anyone else had some of the same side effects.

I was exhausted an hour or so ago, could barely keep my eyes open, then took Abilify and now I'm wide awake. It also gives me an antsy restless feeling in my legs. I have suffered from restless legs my entire life so this is not unusual. When I was taking more seroquel (250 mg. before, now take 100), the restless legs were more under control. I think the Abilify exacerbates them.

All in all, I can deal with the side effects as the Abilify helps with my anxiety and I'm a lot more productive and organized and don't get overwhelmed as easily. I'm still cycling, but it's not as severe as before. Also, I can think a little more clearly although I still struggle with focus.

I went through a period about a week ago of minor auditory hallucinations (just friends voices saying hello when I was home alone, nothing major) but they seem to have stopped. This has happened pre-antipsychotics so I know they're not causing it.

A few other things I notice--
slightly blurred vision
waking up at night, vivid dreams
hands shaking in the morning, but this seems to be lessening

I will probably be going to see my psychiatrist in another week or two so I'm going to discuss all of this with him. I'm thinking of switching to taking the Abilify during the day and see if it works better that way. It's much easier to deal with restless legs when I'm speedwalking all day than it is when I'm trying (unsuccessfully) to fall asleep at night!

netsavy006
01-04-08, 08:37 PM
Some of the side effects you are getting sound familiar as I got some even at the lowest pill dose (2mg). I get the antsy restless feeling if I don't ake my cogentin. Restlessness is actually one of the most common side effects of abilify. Abilify can keep me up at night too which is why I take lunesta again, for the side effect. I currently was bumped up to 10mg from 4mg, and the side effects did get a little bit but not a lot more severe. I'd be sure to speak with the doctor as I'm not an MD and can't recommend anything, but the restlessness, and awake feeling are side effects I get too.